# SDR AALA201908149015

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 20,778 hours, 2,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING EMERGENCY LIGHT COVERS AT SEAT 11G, 8G, 3D, AND 8D. MAINTENANCE REPLACED EMERGENCY LIGHT AT SEAT 11G, 8G, 3D, AND 8D PER AMM 33-51-05.
